

Panadol Regular

Panadol Extra

Panadol Extra

Panadol CF

Panadol Drops

Panadol Liquid

Forte Suspension
Compare Now (0/5)
- Product
- Format
- Age
- Key Features
- Ingredients


Panadol Regular
- Tablets
- 12+ Years
- Trusted Pain Relief
- 500mg Paracetamol
- No gluten, lactose or sugar


Panadol Extra
- Tablets
- 12+ Years
- Fights Tough Pain
- Active Ingredient: Paracetamol 24 mg/mL


Panadol Extra
- Tablets
- 12+ Years
- Fights Tough Pain
- Active Ingredient: Paracetamol 24 mg/mL


Panadol CF
- Tablets
- +12 Years
- Cold Relief
- Active ingredient: Paracetamol 125mg per suppository.


Panadol Drops
- Liquid
- 1 Month - 5 Years
- Gentle on Tiny Tummies
- Active ingredient: Paracetamol 24 mg/mL


Panadol Liquid
- Liquid
- 1-5 Years
- Fast & gentle relief
- Active ingredient: Paracetamol 24 mg/mL


Forte Suspension
- Liquid
- 7+ Years
- When oral dose isn't suitable
- Active ingredient: 250mg Paracetamol per suppository
Minimise
Safe Use
This product contains paracetamol; do not take it with other medicines that also contain paracetamol. Paracetamol is contained in many medicines to treat pain, fever, symptoms of cold and flu, and sleep medicines.
If you have liver or kidney disease, talk to your doctor before taking paracetamol.
Do not take more than the recommended dose, as this may be harmful, including serious harm to your liver.
Children's
Dosage Calculator